File Download

There are no files associated with this item.

Supplementary

Article: On reachable sets for positive linear systems under constrained exogenous inputs

TitleOn reachable sets for positive linear systems under constrained exogenous inputs
Authors
Issue Date2016
Citation
Automatica, 2016, v. 74, p. 2300-237 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245076

 

DC FieldValueLanguage
dc.contributor.authorDu, B-
dc.contributor.authorLam, J-
dc.contributor.authorShu, Z-
dc.contributor.authorCHEN, Y-
dc.date.accessioned2017-09-18T02:04:11Z-
dc.date.available2017-09-18T02:04:11Z-
dc.date.issued2016-
dc.identifier.citationAutomatica, 2016, v. 74, p. 2300-237-
dc.identifier.urihttp://hdl.handle.net/10722/245076-
dc.languageeng-
dc.relation.ispartofAutomatica-
dc.titleOn reachable sets for positive linear systems under constrained exogenous inputs-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.hkuros277699-
dc.identifier.volume74-
dc.identifier.spage2300-
dc.identifier.epage237-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats